{"product_id":"advil-regular-strength-liqui-gels-16-capsules","title":"Advil Regular Strength Liqui-Gels Ibuprofen Capsules for Headaches and Pain Relief, 200 mg, 115 Count","description":"\u003csection\u003e\u003ch2\u003eProduct overview\u003c\/h2\u003e\n\u003cp\u003eThis headache \u0026amp; fever relief product is from Advil and is supplied in a 200 mg format.\u003c\/p\u003e\n\u003ch2\u003eImportant information\u003c\/h2\u003e\n\u003cp\u003eRead and follow the complete product label before use. Use only as directed. Speak with a pharmacist or other qualified health professional if you have questions about whether this product is appropriate for you.\u003c\/p\u003e\u003c\/section\u003e\u003cp\u003e\u003cstrong\u003eProduct information notice:\u003c\/strong\u003e Product information is not medical advice. Check the current package label for complete ingredients, directions and warnings.\u003c\/p\u003e\u003ch2\u003eProduct questions\u003c\/h2\u003e\u003ch3\u003eWhich options are listed?\u003c\/h3\u003e\u003cp\u003ePack Size: 115 Count; Pack Size: 16 Count; Pack Size: 32 Count; Pack Size: 72 Count. Check your selected option before ordering.\u003c\/p\u003e\u003ch3\u003eWhere can I check the full product instructions?\u003c\/h3\u003e\u003cp\u003eRead the complete directions and warnings on the current package before use. Product details can change; check the label on the item you receive.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"16 Count","offer_id":41390939177058,"sku":"927897","price":8.99,"currency_code":"CAD","in_stock":true},{"title":"32 Count","offer_id":41390939209826,"sku":"927970","price":13.99,"currency_code":"CAD","in_stock":true},{"title":"72 Count","offer_id":41390939242594,"sku":"927988","price":22.99,"currency_code":"CAD","in_stock":true},{"title":"115 Count","offer_id":41390939275362,"sku":"870931","price":33.99,"currency_code":"CAD","in_stock":true},{"title":"144 Count","offer_id":41390939308130,"sku":"129472","price":35.89,"currency_code":"CAD","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0592\/4569\/0978\/files\/Screenshot_2024-08-08_121039.png?v=1723133489","url":"https:\/\/rxclinnic.com\/products\/advil-regular-strength-liqui-gels-16-capsules","provider":"RxClinic","version":"1.0","type":"link"}